# SDR CALA2025062706004

- Difficulty date: June 21, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 93,250 hours, 19,558 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Irs
- Part number: HG1050AD15
- Part serial: 225701
- Condition: Faulty
- Location: Zone 100
- Part time: 3,595 hours, 497 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOBRAKES DISARMED IN FLIGHT AFTER BEING SET ON 2 FOR LANDING REQUEST MEL 3242Q, AUTOBRAKE SOLENOID CONFIRMED CLOSED. TAPE INSTALLED OVER AUTO BRAKES LIGHT IS TO BE REMOVED UPON CLEARING THIS MEL ITEM. ALL AUTOBRAKE FUNCTIONS, INCLUDING RTO, ARE INOPERATIVE. DEFERRED REF MEL 3242Q APPLIED MEL 3242Q TO AUTOBRAKE SYSTEM. TAPE INSTALLED OVER AUTO BRAKES LIGHT IS TO BE REMOVED UPON CLEARING THIS MEL ITEM.  L IRU WAS REPLACED ON 15TH OF JUNE, AS PER FIM 32-42 FAULT TREE 803, PERFORMED BITE TEST ON AACU; FOUND L IRS FAULT. R/R (K511) RELAY. OPS CHECK GOOD. L IRS FAULT MSG ON AACU DOES NOT APPEAR. WORKED AS PER FIM 32-42 FAULT TREE 83. FURTHER TS IS REQ DUE TO FUP LP# 5277384. DURING T/S FOUND MISMATCHED IRS P/N .REMOVED AND REPLACED RH IRS TO MATCHED WIHT CTR AND LH IAW AMM 34-21-01-404-032 IRU TEST GOOD .ACCOMPLISHED TEST 30 GOOD
